# SDR USAA2009052991341

- Difficulty date: May 6, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655287846
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6201057 - GALVANIC CORROSION ON INNER CHORD OF L2 DOOR SUPPORT ANGLE LOWER SILL AREA BETWEEN BS947 TO BS1006, LBL52. REPLACED L2 DOOR SUPPORT ANGLE LOWER SILL AREA BETWEEN BS947 TO BS1006, LBL52 IAW B737 SRM 51-10-02.
